# SDR RAIA971206

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 39948B2236
- Condition: Failed
- Location: Inst Pnl
- Part time: 12,133 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7465 - ALO - CAPTAINS AIRSPEED INDICATOR WENT OT 250 KTS DURING TAKEOFF.  MAINTENANCE REPLACED CAPTAINS AIRSPEED INDICATOR.  (M)
